# SDR SWAA2021083012724

- Difficulty date: August 26, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 55,430 hours, 36,644 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S26l
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK STRINGER 26L LOCATED ON BS540 AT FWD CARGO BAY. REMOVED DUCT ASSY FROM THE LH PACK AREA BS 540 IAW AMM 21-51-05-000-801 STEP 2.D.  EVALUATED CRACK ON STRINGER AND FOUND OUT OF LIMITS IAW SRM 53-00-03-1A-1 ALLOWABLE DAMAGE 1 FIGURE 103 DETAIL A.   REMOVED FASTENERS LOC IAW SRM 51-40-02.  PERFORMED CUTOUT AND REMOVED STRINGER 26L SECTION IAW SRM 53-00-03-2R-1 REPAIR 1.   PROCEDURE 23 NO CRACK INDICATION FOUND PERFORMED BEND OF REPAIR PARTS OF STRINGER 26L ( STRINGER SECTION CHANNEL AND ANGLES 2E/A ) IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIGURE 207 AND B737-700 SRM 51-30-01.
